Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

On quasiprojective covers


Author: Theodore G. Faticoni
Journal: Trans. Amer. Math. Soc. 278 (1983), 101-113
MSC: Primary 16A50; Secondary 13C10
MathSciNet review: 697063
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The main results determine the Goldie dimension of superfluous submodules of semiprime left Goldie rings and apply this to the study of quasiprojective covers of torsion free modules. Conditions are given to guarantee that a quasiprojective cover of a torsion free module is an isomorphism. A class of nonperfect rings is given such that finitely generated singular modules possess quasiprojective covers.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 16A50, 13C10

Retrieve articles in all journals with MSC: 16A50, 13C10


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1983-0697063-X
PII: S 0002-9947(1983)0697063-X
Article copyright: © Copyright 1983 American Mathematical Society